# SDR HYIA20190605001

- Difficulty date: June 4, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N818AN
- Make and model: Cessna 402C
- Aircraft serial: C4020501
- Aircraft time: 37,057 hours, 36,285 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 56541097
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 37,057 hours, 36,285 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE TWO CRACKS WERE DISCOVERED ON THE INBOARD FACE OF THE RIGHT HAND INBOARD ENGINE BEAM IN THE AREA OF THE VERTICAL ATTACH CHANNELS FOR THE CROSSOVER BEAM. THESE CRACKS WERE DISCOVERED AFTER CHANGING THE CROSSOVER BEAM VERTICAL ATTACH BRACKET P/N: 5654107-15 AND THE ASSOCIATED 5654107-10 UPRIGHT, THEREFORE NOT VISIBLE UNTIL THE BRACKET WAS REMOVED.  THE FORWARD MOST CRACK MEASURES APPROXIMATELY 1.531 INCHES, THE SECOND CRACK DIRECTLY AFT OF THAT MEASURES APPROXIMATELY .648 INCHES. THIS BEAM WILL BE REPLACED USING NEW PARTS.
